MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION PERIPHERAL GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION PERIPHERAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.One 65 cm 6fr destination sheath and dilator were received for product evaluation.The sheath and dilator were not received mated together but instead were fully separate from one another and they were both folded into a u-shape.Visual inspection revealed there was no damage on the dilator.Visual inspection of the sheath revealed that the distal end of the sheath was flattened just above the soft tip and the gold marker.A review of the device history record of the product code/lot# combination was conducted with no findings.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
This report has been deemed reportable based upon the evaluation of the actual device.The user facility reported an unknown issue with the destination dilator tip.The procedure was successful.There was no patient injury, medical/surgical intervention required.The patient's condition was stable.Additional information was received on 05may2020.The reported issue was noticed during prep with the patient present.They opened another rsp01 and finished the procedure successfully.The procedure was a peripheral diagnostic cath.Additional information was received 10jun2020.It was the tip of the sheath, not the dilator.

Brand Name
DESTINATION PERIPHERAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton, md
MDR Report Key10148637
Report Number1118880-2020-00143
Device Sequence Number14013349
Product Code DYB
UDI-Device Identifier00389701007786
UDI-Public00389701007786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue NumberRSP01
Device Lot NumberXN06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1